MathSciNet Relay Station
MathSciNet bibliographic data
MR3073096 93E15 (93B36 93C10)
Huang, Shipei; Xiang, Zhengrong; Karimi, Hamid Reza Robust $l\sb 2$-gain control for 2D nonlinear stochastic systems with time-varying delays and actuator saturation. J. Franklin Inst. 350 (2013), no. 7, 1865–1885.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement